Volume 5, Issue 4, November 1998, Pages 417 - 437
On Asymptotic Nonlocal Symmetry of Nonlinear Schrödinger Equations
W.W. ZACHARY, V.M. SHTELEN
Available Online 1 November 1998.
- https://doi.org/10.2991/jnmp.19220.127.116.11How to use a DOI?
- A concept of asymptotic symmetry is introduced which is based on a definition of symmetry as a reducibility property relative to a corresponding invariant ansatz. It is shown that the nonlocal Lorentz invariance of the free-particle Schrödinger equation, discovered by Fushchych and Segeda in 1977, can be extended to Galilei-invariant equations for free particles with arbitrary spin and, with our definition of asymptotic symmetry, to many nonlinear Schrödinger equations. An important class of solutions of the free Schrödinger equation with improved smoothing properties is obtained.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - W.W. ZACHARY AU - V.M. SHTELEN PY - 1998 DA - 1998/11 TI - On Asymptotic Nonlocal Symmetry of Nonlinear Schrödinger Equations JO - Journal of Nonlinear Mathematical Physics SP - 417 EP - 437 VL - 5 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1918.104.22.168 DO - https://doi.org/10.2991/jnmp.1922.214.171.124 ID - ZACHARY1998 ER -